CSpace
有mp逆的abel范畴中态射方程x的非负定解
赵小妹1; 孙志敏2
2004
Source Publication数学物理学报a辑
ISSN1003-3998
Volume024Issue:005Pages:537
Abstract该文讨论了有M-P逆的Abel范畴中态射方程αxα^*=β的非负定解和正定解.作为其应用,给出了p-除环上矩阵方程AXA^*=β的相关结果.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/47459
Collection中国科学院数学与系统科学研究院
Affiliation1.华中师范大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
赵小妹,孙志敏. 有mp逆的abel范畴中态射方程x的非负定解[J]. 数学物理学报a辑,2004,024(005):537.
APA 赵小妹,&孙志敏.(2004).有mp逆的abel范畴中态射方程x的非负定解.数学物理学报a辑,024(005),537.
MLA 赵小妹,et al."有mp逆的abel范畴中态射方程x的非负定解".数学物理学报a辑 024.005(2004):537.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[赵小妹]'s Articles
[孙志敏]'s Articles
Baidu academic
Similar articles in Baidu academic
[赵小妹]'s Articles
[孙志敏]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[赵小妹]'s Articles
[孙志敏]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.